# SDR ABXA030482

- Difficulty date: December 10, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 54,840 hours, 56,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59203321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 604, LONGERON 28 LEFT END FITTING CORRODED.  REPLACED END FITTING 28 LEFT, STA 604 IAW DC-9 SRM 51-10-4 AND 51-30-5.
